# SDR AT9900679

- Difficulty date: September 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47674
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 5295597812000
- Condition: Corroded
- Location: Bs 217-372
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND FORWARD CARGO SEAT TRACK WAS CORRODED AT BS 217-372.  REMOVED AND REPLACED SEAT TRACK AT BS 217-372 IAW DC9 SRM 53-21-0.
